# SDR VNAA2020022499003

- Difficulty date: February 24, 2020
- Submitted: February 24, 2020
- Operation: Air carrier
- Aircraft: N562NN
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15347
- Aircraft time: 12,510 hours, 11,447 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD FUSELAGE F.S.280 FWD J-ANGLE CORODED AROUND CAMLOCK RECPICLS. (TK) M/A: 1. J CHANNEL FOUND TO BE OUT OF LIMITS IAW CRJ 900 SRM 53-00-00-19-001-A01. W.WILILAMS 02/05/20 C/A: 1. REMOVED J CHANNEL IAW CRJ 900 SRM 51-42-06-001-001-A01 AND 51-42-21-001-001-A01. W.WILILAMS 02/05/20 M/A: 2. 280 J ANGLE NEEDS INSTALLED. R.CONTI 02/05/20 C/A: 2. INSTALLED J ANGLE IAW CRJ 900 SRM 51-42-21-001-001-A01. W.WILILAMS 02/05/20 M/A: 3. NEW J ANGLE REQUIRES LOCATING AND DRILL UP. W.WILILAMS 02/06/20 M/A: 3. LOCATED AND DRILLED NEW SERVICEABLE J ANGLE IAW CRJ 900 SRM 51-40-11-001-001-A01. W.WILILAMS 02/06/20 (02/07/20 ROSEM)
